Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fatou's lemma in several dimensions


Author: David Schmeidler
Journal: Proc. Amer. Math. Soc. 24 (1970), 300-306
MSC: Primary 28.25
MathSciNet review: 0248316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note the following generalization of Fatou's lemma is proved:

Lemma. Let $ ({f_n})_{n - 1}^\infty $ be a sequence of integrable functions on a measure space $ S$ with values in $ R_ + ^d$, the nonnegative orthant of a $ d$-dimensional Euclidean space, for which $ \int {{f_n} \to a \in R_ + ^d} $. Then there exists an integrable function $ f$, from $ S$ to $ R_ + ^d$, such that a.e. $ f(s)$ is a limit point of $ ({f_n}(s))_{n - 1}^\infty $ and $ \int {f \leqq a} $.


References [Enhancements On Off] (What's this?)

  • [1] K. J. Arrow, E. W. Barankin, and D. Blackwell, Admissible points of convex sets, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 87–91. MR 0054919
  • [2] Robert J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl. 12 (1965), 1–12. MR 0185073
  • [3] Gerard Debreu, Integration of correspondences, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66) Univ. California Press, Berkeley, Calif., 1967, pp. 351–372. MR 0228252
  • [4] W. Hildenbrand, Existences of a quasi-equilibrium for an economy with production and measure space of consumers (to appear).
  • [5] Hans Richter, Verallgemeinerung eines in der Statistik benötigten Satzes der Masstheorie, Math. Ann. 150 (1963), 85–90 (German). MR 0146329
  • [6] David Schmeidler, Competitive equilibria in markets with a continuum of traders and incomplete preferences, Econometrica 37 (1969), 578–585. MR 0269283

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.25

Retrieve articles in all journals with MSC: 28.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0248316-7
Keywords: Fatou lemma, vector valued integrals
Article copyright: © Copyright 1970 American Mathematical Society